Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Finite-time boundary stabilization of reaction-diffusion systems
Author: Wu, K.
Sun, H.
Shi, P.
Lim, C.
Citation: International Journal of Robust and Nonlinear Control, 2018; 28(5):1641-1652
Publisher: Wiley
Issue Date: 2018
ISSN: 1049-8923
Statement of
Kai-Ning Wu, Han-Xiao Sun, Peng Shi, Cheng-Chew Lim
Abstract: In this paper, the problem of boundary finite-time stabilization is considered for reaction-diffusion systems (RDSs). First, a full-domain controller is designed and sufficient conditions are given to ensure finite-time stability of RDSs under the designed controller. Then, for practical applications, a boundary controller is designed to obtain finite-time stability. By virtue of the finite-time stability lemma, criteria are presented to guarantee the finite-time stability of RDSs for the Neumann boundary conditions and mixed boundary conditions. As an extension to uncertain RDSs, robust finite-time stabilization is studied and criterion is obtained under the boundary control. Numerical simulations verify the effectiveness of the proposed design techniques.
Keywords: Boundary control; finite-time stability; full-domain control; reaction-diffusion systems; uncertain reaction-diffusion systems
Rights: Copyright © 2017 John Wiley & Sons, Ltd.
DOI: 10.1002/rnc.3977
Published version:
Appears in Collections:Aurora harvest 8
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.